# SDR SWAA2023062771537

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 27,139 hours, 12,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED LH AFT EXTERIOR EMERGENCY LIGHT IAW AMM 3-51-04. OPS CHECK GOOD.
